Personal tools
You are here: Home / Publications

Publications

File A. Maletzky. Verifying Buchberger's Algorithm in Reduction Rings
In Proceedings of the 4th International Seminar on Program Verification, Automated Debugging, and Symbolic Computation (PAS'2015, Beijing, China, October 21-23). arXiv:1604.08736 [cs.SC]
File A. Maletzky. Interactive Proving, Higher-Order Rewriting, and Theory Analysis in Theorema 2.0
In G.M. Greuel, P. Paule, A. Sommese (eds.), Mathematical Software - ICMS 2016. Pages 59-66 of LNCS 9725, Springer-Verlag, 2016. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-319-42432-3_8.
File Gábor Hegedüs, Zijia Li, Josef Schicho and Hans-Peter Schröcker. The theory of bonds II: Closed 6R linkages with maximal genus.
In Journal of Symbolic Computation, Volume 68, pages 167-180, 2015.
File Zijia Li and Josef Schicho. A technique for deriving equational conditions on the Denavit–Hartenberg parameters of 6R linkages that are necessary for movability.
In Mechanism and Machine Theory, Volume 94, pages 1-8, 2015.
File Hamid Ahmadinezhad, Zijia Li and Josef Schicho. An algebraic study of linkages with helical joints.
In Journal of Pure and Applied Algebra, Volume 219, pages 2245–2259, 2015.
File Zijia Li. Sharp Linkages.
In Advances in Robot Kinematics, Editors Jadran Lenarčič and Oussama Khatib of Springer International Publishing, pages 131-138, 2014.
File Zijia Li, Josef Schicho and Hans-Peter Schröcker. Spatial Straight Line Linkages by Factorization of Motion Polynomials
In Journal of Mechanisms and Robotics, Volume 8, 2016.
B. Buchberger, T. Jebelean, T. Kutsia, A. Maletzky and W. Windsteiger. Theorema 2.0: Computer-Assisted Natural-Style Mathematics
In Journal of Formalized Reasoning, Volume 9, Number 1, page 149-185, 2016.
File Roland Wagner, Tapio Helin, Andreas Obereder, and Ronny Ramlau. Efficient reconstruction method for ground layer adaptive optics with mixed natural and laser guide stars.
In Applied Optics, 55(6):1421–1429, February 2016.
G. Grasegger, A. Lastra, J. R. Sendra and F. Winkler. A Solution Method for Autonomous First-Order Algebraic Partial Differential Equations
In Journal of Computational and Applied Mathematics, volume 300, pages 119-133, 2016.
File C. Siriteanu, A. Takemura, C. Koutschan, S. Kuriki, D. St. P. Richards and H. Shin Exact ZF Analysis and Computer-Algebra-Aided Evaluation in Rank-1 LoS Rician Fading.
In IEEE Transactions on Wireless Communications, volume 15, no. 8, pages 5245-5259, 2016. Further info: http://www.koutschan.de/data/rank1rice/
File C. Koutschan, M. Neumüller, C.-S. Radu. Inverse Inequality Estimates with Symbolic Computation.
In Advances in Applied Mathematics, volume 80, pages 1-23, 2016. Further info at: http://www.koutschan.de/data/maxeig/
File S. Hassani, C. Koutschan, J.-M. Maillard and N. Zenine. Lattice Green functions: the d-dimensional face-centred cubic lattice, d = 8, 9, 10, 11, 12.
In Journal of Physics A: Mathematical and Theoretical 49(16), 164003, 2016. Further info: http://www.koutschan.de/data/fcc1/
File B. Strodthoff and B. Jüttler: Layered Reeb Graphs for Three-Dimensional Manifolds in Boundary Representation.
In Computers & Graphics, 2015, vol. 46, pp. 186-197. , DOI: 10.1016/j.cag.2014.09.026.
File A. Falini, J. Špeh, B. Jüttler: Planar Domain Parameterization with THB-splines.
In Computer Aided Geometric Design, 2015, vol. 35-36, pp. 95-108. DOI: 10.1016/j.cagd.2015.03.014, MR3348885.
File M. Kapl, V. Vitrih, B. Jüttler and K. Birner: Isogeometric Analysis with Geometrically Continuous Functions on Two-Patch Geometries.
In Computers & Mathematics with Applications, Vol 70, Issue 7, 2015, pp. 1518-1538.
File DK-Report 2015-06, A. Maletzky
Exploring Reduction Ring Theory in Theorema
D. Gerth, B. Hahn and R. Ramlau. The Method of the Approximate Inverse for Atmospheric Tomography.
In Inverse Problems, 31(6), 2015.
File S. Chen, H. Huang, M. Kauers, and Z. Li. A modified Abramov-Petkovšek reduction and creative telescoping for hypergeometric terms.
In ISSAC 2015—Proceedings of the 40th International Symposium on Symbolic and Algebraic Computation, pages 117–124. ACM, New York, 2015.
File M. Gallet and J. Schicho. Ambiguities in a problem in planar geodesy.
In SIGMA, 2015.